# SDR SWAA063158

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 65,317 hours, 48,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: F18T5WWRS
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LOWER SIDEWALL EMERGENCY EXIT LIGHT INOP L1 DOOR.  REMOVED AND REPLACED LIGHT BULB PER MM.
